MAUDE Adverse Event Report: Covidien Surgical Tri-Staple 2.0; STAPLE, IMPLANTABLE

Covidien Surgical Tri-Staple 2.0; STAPLE, IMPLANTABLE
Model Number SIG45AXT
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code Tissue Breakdown (2681)
Date of Event 07/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the video-assisted thoracoscopic surgery, two reloads stapled but did not cut at all.The procedure time was extended by 10 minutes.The device was replaced, and a new reload was purchased to resolve the issue.
 
Additional Manufacturer Narrative
D10 concomitant products: egiaushort, egiaushort endogia ultra univ sht stap, (lot # p5m0576) sig60axt, tri 2.0 sig60axt 60 xtra thk 15mm, (lot # n5j1865y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Tri-Staple 2.0
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
Covidien Surgical
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
Covidien Surgical
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50934872
Report Number1219930-2026-06021
Device Sequence Number9526029
Product Code GDW
UDI-Device Identifier10884521543607
Combination Product (Y/N)N
Initial Reporter CountryEN
PMA/510(K) Number
K160176
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIG45AXT
Device Catalogue NumberSIG45AXT
Device Lot NumberN2A0161Y
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/25/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured01/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown